Response to Delivery Problems re T3 fom Greece

I emailed the popular supplier expressing concerns about ability to still obtain T3 and this was their response.

"Due to the fact that Uni Pharma T3 is almost non existent in pharmacies in Greece in last two months and the fact that we have it caused abnormal number of orders in recent weeks and it seems like half of the world is ordering from us at the moment. Because of several hundreds or orders we have to ship daily we physically cannot manage to honor our 48 hour shipping policy people are so used to, although we employed even more staff recently. So there are shipping queues and longer periods of waiting than usual. But we are doing our job properly as we always did and everybody are getting their orders eventually.

"

Skip

Featured Content

Living with a thyroid disease?

Connect with people like you to get support, advice and tips towards improving your health.

Get started

Featured by HealthUnlocked

13 Replies

oldestnewest
  • Thank you Shelley1954 ;)

  • Shelley1954,

    See Marz 's post healthunlocked.com/thyroidu...

  • I have read it, interesting times ahead.

  • Shelley1954,

    I guess there's not much to be done until it is established whether the shortage is temporary or whether UniPharma will increase production. There are other brands of T3 available.

  • I've found as soon as they come in to stock all the body builders are back on Facebook & ebay selling them for £25 a strip when <site name deleted> were selling them for under £5 a pack of 100! I think that is we're the stock problem lies x

  • Kazzacrossley,

    If you report the sellers for selling prescription meds on eBay UK and Facebook UK their listings should be taken down.

  • I cant believe they take T3 for bodybuilding, especially the dosage Ive seen recommended, surely that means all these bodybuilders are constantly suffering with palpitations and the 'trots?' ;-)

    Or are the tablets they take watered down T3?

  • Neither. They really do take that much but only for a very short time.

  • 😉 Yeah I know x

  • Really must change my user name before I'm hunted down by a mass of burly men! 🤔

  • And women!

  • No it was definitely the real stuff I saw at one of the gym sites also x I was actually searching for a friend who was really ill at the time and spoke to someone and went to have a look x was the same make, packaging and had been purchased from same place. But yes my son in law who is a daily gym goer said that the guys that take it do have some very dodgy side effects.

    It's just sad that people that really need it for health reasons can't - firstly because of a lack of medical support cause it sucks that it needs to be purchased abroad and so many are having to self medicate & secondly because people are taking it for vainity reasons and putting their own health at risk by following drug trends and at the same time using up supply while other are making ridiculous profit basically drug dealing!

  • Thanks, that's reassuring x

You may also like...